ISBMT NURSES MEET PROGRAM
Day 01 | April 8, 2022 | Hall B
TimeTopicSession Chair/ Speakers
08.30 AM – 08.40 AMWelcomeAmalorpavamari Lucas,
Meera Achrekar
08.40 AM – 10.50 AM
(20 mins for each talk)
Session I:
Over View
Session Chair:
Amalorpavamari Lucas,
Rajani Sharma
08.40 AM – 09.00 AMMobilization, Harvest & CryopreservationDucakis Sharafudeen
09.00 AM – 09.20 AMConditioning: Autologus & AllogeneicLillian Percy Kujur
09.20 AM – 09.40 AMEngraftment SyndromeManju Joseph
09.40 AM – 10.00 AMRelevance of Chimerism Studies in Allogeneic transplantKulkarni Uday Prakash
10.00 AM – 10.20 AMDietary Considerations During and Post BMTLatha Gracelin P
10.20 AM – 10.40 AMHome Care, Follow Up and Long Term Care After HSCTMargaret Devadhanam
10.40 AM – 10.50 AMQ & A
10.50 AM – 12.00 PM
(20 mins for each talk)
Session II:
Post Transplant Complications – Nursing Management
Session Chair:
Madhumita Dhall,
Anjali Rawat
10.50 AM – 11.10 AMGVHD: Efficient Management, Route to Success in HSCTAbijah Princy B.
11.10 AM – 11.30 AMVODMinal Peter
11.30 AM – 11.50 AMHemorrhagic CystitisSuman Kubal
11.50 AM – 12.10 PMInfections (Viral and Bacterial)Pravina Varghese
12.10 PM – 12.20 PMQ & A
12.30 PM – 01.30 PMSponsored Symposium (MSD)
12:30 PM – 12:32 PMIntroductionAshutosh Kakade
12:32 PM – 01:20 PMPosaconazole DRT Prophylaxis of IFIM Joseph John
01:20 PM – 01:30 PMQ & A
01.30 PM – 3.00 PM
(20 mins for each talk)
Session III:
Infection Control
Session Chair:
Lakshmi A,
Shweta Ghag
01.30 PM – 01.50 PMAntibiotic StewardshipMita Roy Chowdhury
01.50 PM – 02.10 PMCentral Line ManagementMary George
02.10 PM – 02.30 PMInfection Control of UnitJayakumari J.
02.30 PM – 02.50 PMQuality Assurance in BMTUVeena Paulson
02.50 PM – 03.00 PMQ & A
03.00 PM – 04.30 PMSession IV:
Current Trends
Session Chair:
Meera Achrekar,
Deepa Karmegam
03.00 PM – 03.20 PMCAR-T cell Therapy: Clinical ApplicationHasmukh Jain
03.20 PM – 03.40 PMCytokine Release SyndromeGaurav Narula
03.40 PM – 03.50 PMQ & A
03.50 PM – 04.30 PMPanel Discussion
Case Study: Patient with ALL
Moderator:
Mita Roy Chowdhury
Panelists:
Nadhiya G,
Jayshree Sonawane,
Bhushan Shelar,
Anjumol
Poornima R
04.30 PM – 06.00 PM
(7 min talk & 2 min discussion each)
Session V:
Oral Presentations
Session Judges:
Prabha Dasila
Wilma Valsalan
Shwetha Bansal
04.30 PM – 04.39 PMCompliance of clabsi prevention bundle for central venous catheters and effect on outcomes: blinded observation from a pediatric transplant center (Abstract ID: ISBMT_N_001)Lalita Ghare
04.39 PM – 04.48 PMNurse led medication audit to identify prescribing errors in a pediatric transplant unit (Abstract ID: ISBMT_N_002)Deepali Chindarkar
04.48 PM – 04.57 PMCryopreservation of hematopoietic stem cells by trained nurses: viability and engraftment outcomes
(Abstract ID: ISBMT_N_003)
Dhanshri Bhogle
04.57 PM – 05.06 PMPreadmission checklist for timely implementation of isolation precautions to prevent spread of infection in a paediatric transplant centre
(Abstract ID: ISBMT_N_004)
Swati Jadhav
05.06 PM – 05.15 PMHigh flow nasal cannula (HFNC) for engraftment syndrome in children undergoing HSCT – Nursing perspectives from a tertiary referral centre (Abstract ID: ISBMT_N_005)Priya Mariadoss
05.15 PM – 05.24 PMThe impact of COVID 19 on multidrug resistant bacterial infection rate in a HSCT unit in India (Abstract ID: ISBMT_N_006)Viveka Veeramani
05.24 PM – 05.33 PMNursing Aspects of extracorporeal photopheresis in children – A novel therapy for steroids refractory graft versus host disease (Abstract ID: ISBMT_N_007)Christy Daniel
05.33 PM – 05.42 PMA study to assess the compassion fatigue among nurses working in the HSCT unit (Abstract ID: ISBMT_N_008)Rynel Desma Quadras
05.42 PM – 05.51 PMDifferences and challenges of patients receiving HSCT verses CAR T therapy: A nursing perspective (Abstract ID: ISBMT_N_009)Deepti Wairkar
05.51 PM – 06.00 PMRiding the waves – Paediatric intensive care nursing during COVID-19 pandemic for children undergoing HSCT
(Abstract ID: ISBMT_N_11)
Sasikala Manikandan
06.00 PMClosing Remarks